Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 5, Pages 750–756 (Mi mz12685)  

Lyapunov Functions, Krasnosel'skii Canonical Domains, and the Existence of Poisson Bounded Solutions

K. S. Lapin

Mordovian State Pedagogical Institute, Saransk

Abstract: The notions of Poisson boundedness and Poisson partial boundedness of solutions of systems are introduced. Based on the Lyapunov function method and Krasnosel'skii's method of canonical domains, a sufficient condition for the existence of Poisson bounded solutions is obtained.

Keywords: Poisson bounded solution, partially bounded solution, existence of solutions, Lyapunov function, Krasnosel'skii canonical domain.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-211.2020.1
This work was supported by the grant of the President of the Russian Federation MK-211.2020.1.


DOI: https://doi.org/10.4213/mzm12685

Full text: PDF file (413 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:5, 716–720

Bibliographic databases:

UDC: 517.925.54
Received: 27.01.2020
Revised: 13.05.2020

Citation: K. S. Lapin, “Lyapunov Functions, Krasnosel'skii Canonical Domains, and the Existence of Poisson Bounded Solutions”, Mat. Zametki, 108:5 (2020), 750–756; Math. Notes, 108:5 (2020), 716–720

Citation in format AMSBIB
\Bibitem{Lap20}
\by K.~S.~Lapin
\paper Lyapunov Functions, Krasnosel'skii Canonical Domains, and the Existence of Poisson Bounded Solutions
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 5
\pages 750--756
\mathnet{http://mi.mathnet.ru/mz12685}
\crossref{https://doi.org/10.4213/mzm12685}
\elib{https://elibrary.ru/item.asp?id=45086757}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 5
\pages 716--720
\crossref{https://doi.org/10.1134/S0001434620110097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000599343700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097529857}


Linking options:
  • http://mi.mathnet.ru/eng/mz12685
  • https://doi.org/10.4213/mzm12685
  • http://mi.mathnet.ru/eng/mz/v108/i5/p750

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1062
    References:7
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021